Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Module structure of the homology of right-angled Artin kernels

Enrique Artal Bartolo, José Ignacio Cogolludo-Agustín, Santiago López de Medrano and Daniel Matei

Algebraic & Geometric Topology 22 (2022) 2775–2803
DOI: 10.2140/agt.2022.22.2775
Abstract

We study the module structure of the homology of Artin kernels, ie kernels of nonresonant characters from right-angled Artin groups onto the integer numbers, where the module structure is with respect to the ring 𝕂[t±1] for 𝕂 a field of characteristic zero. Papadima and Suciu determined some part of this structure by means of the flag complex of the graph of the Artin group. We provide more properties of the torsion part of this module, eg the dimension of each primary part and the maximal size of Jordan forms (if we interpret the torsion structure in terms of a linear map). These properties are stated in terms of homology properties of suitable filtrations of the flag complex and suitable double covers of an associated toric complex.

Keywords
Artin groups, homology
Mathematical Subject Classification
Primary: 20F36, 20F65, 20J05, 57M07, 57M10
Secondary: 05C69
References
Publication
Received: 27 October 2020
Revised: 29 March 2021
Accepted: 28 July 2021
Published: 13 December 2022
Authors
Enrique Artal Bartolo
Departamento de Matemáticas, IUMA, Facultad de Ciencias
Universidad de Zaragoza
Zaragoza
Spain
José Ignacio Cogolludo-Agustín
Departamento de Matemáticas, IUMA, Facultad de Ciencias
Universidad de Zaragoza
Zaragoza
Spain
Santiago López de Medrano
Instituto de Matemáticas
Universidad Nacional Autónoma de México
Mexico City
Mexico
Daniel Matei
Institute of Mathematics of the Romanian Academy
Bucharest
Romania